# SDR DALA1105719857

- Difficulty date: January 23, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 813 Rbl 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 813, RBL 52, FLOORBEAM ATTACH CLIP FWD SIDE HAS DRILL MARK DAMAGE.  REMOVED ATTACH CLIP FORWARD SIDE OF STA 813, RBL 52 IAW SRM 51-30-2, 51-30-1.  FABRICATED, DRILLED, LOCATED AND DEBURRED ATTACH CLIP IAW SRM 51-10-4. INSTALLED ATTACH CLIP IAW SRM 51-30-5.
